# SDR 98FDEA00741

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6557140513
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 369  FCD INNER SKIN IS CRACKED 8 INCHES FWD OF AFT FRAME 1 INCH ABOVE NR 3 TRANSVERSE BEAM.  *S/D*  REMOVED DAMAGE AT FCD INNER SKIN AND FABRICATED AND INSTALLED REPAIR DOUBLER IAW FEDEX SRM 52-00-3 FIG 3.
